# SDR UIEA2025072901055

- Difficulty date: August 1, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N856GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37561
- Aircraft time: 56,498 hours, 9,332 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND ON STRINGER O/B SIDE AT FWD OF BS 2360 STR 1L AREA( CRACKS ON STRINGER O/B SIDE AT FWD OF BS 2360 STR 1L REPAIRED I.A.W RI-53-61-17704 REV.A . NO FURTHER DEFECTS. )
